EconPapers    
Economics at your fingertips  
 

The Relationship between Solvency Ratios and Profitability Ratios: Analytical Study in Food Industrial Companies listed in Amman Bursa

Abdul Aziz A. Abdul Rahman
Additional contact information
Abdul Aziz A. Abdul Rahman: Department of Finance and Accounting, College of Business Administration, Kingdom University, Kingdom of Bahrain.

International Journal of Economics and Financial Issues, 2017, vol. 7, issue 2, 86-93

Abstract: This study aims to examine the relationship between solvency ratios and profitability ratios. The study was conducted on the food industrial companies listed in Amman Bursa during the period of 2012-2014. The results revealed no relationship between the following solvency ratios (debt/asset ratio, debt/equity ratio, long-term debt/assets ratio, long-term debt/equity ratio, and interest coverage) and the following profitability ratios (gross profit margin and operating cash flow margin). The results show negative relationship between both ratios of solvency (debt/asset ratio, debt/equity ratio) and the following profitability ratios (operating profit margin [OPM], net profit margin [NPM] and return on assets [ROA]). There are no relationships between the remaining of the solvency ratios (long-term debt ratios/assets, long-term debt ratios/equity, and interest coverage) and the following profitability ratios (OPM, NPM, and ROAs).

Keywords: Solvency Ratios; Profitability Ratios; Food Industrial Companies; Amman; Jordan (search for similar items in EconPapers)
JEL-codes: M4 (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.econjournals.com/index.php/ijefi/article/download/3960/pdf (application/pdf)
http://www.econjournals.com/index.php/ijefi/article/view/3960/pdf (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eco:journ1:2017-02-12

Access Statistics for this article

International Journal of Economics and Financial Issues is currently edited by Ilhan Ozturk

More articles in International Journal of Economics and Financial Issues from Econjournals
Bibliographic data for series maintained by Ilhan Ozturk ().

 
Page updated 2025-03-19
Handle: RePEc:eco:journ1:2017-02-12